# SDR SWAA2022081741434

- Difficulty date: August 13, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 32,568 hours, 14,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULK HEAD PANEL SUPPORT LOWER L-ANGLE AT STA. 500I HAS CORROSION. / [01] REMOVED DAMAGED ANGLE PER SRM 51-40-02. REMOVED DAMAGE PER SRM 51-10-02 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. MATCH DRILLED NEW ANGLE PER SRM 51-40-05.;[02] INSTALLED NEW ANGLE PER SRM 51-40-02.;[03] ALL WORK ACCOMPLISHED PER SRM 53-00-53-1A-2 AND SRM 51-40-02. NO DEFECT NOTED.
